# SDR ASOA20141205145

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 26,117 hours, 15,255 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9910015
- Condition: Frozen
- Location: Nr 1
- Part time: 33,276 hours, 30,541 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT. DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE R & R THE NR 1 ACM, OPS TESTED WITH NO DEFECTS,  AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
